# SDR F3LA2016041300033

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 6184
- Aircraft time: 6,442 hours, 2,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 770821
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 996831.  DURING A SYS TEST THE EPSU 12WL FAILED.  R & R BATTERY IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.  OPERATION CHECKED GOOD.
